Conditions for strong maximality of local diffusions in multi-dimensional case

Ivo Vrkoč

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 2, page 200-244
  • ISSN: 0011-4642

How to cite

top

Vrkoč, Ivo. "Conditions for strong maximality of local diffusions in multi-dimensional case." Czechoslovak Mathematical Journal 28.2 (1978): 200-244. <http://eudml.org/doc/13057>.

@article{Vrkoč1978,
author = {Vrkoč, Ivo},
journal = {Czechoslovak Mathematical Journal},
keywords = {Conditions for Strong Maximality; Wiener Process; Local Diffusions; Ito Equation},
language = {eng},
number = {2},
pages = {200-244},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Conditions for strong maximality of local diffusions in multi-dimensional case},
url = {http://eudml.org/doc/13057},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Vrkoč, Ivo
TI - Conditions for strong maximality of local diffusions in multi-dimensional case
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 2
SP - 200
EP - 244
LA - eng
KW - Conditions for Strong Maximality; Wiener Process; Local Diffusions; Ito Equation
UR - http://eudml.org/doc/13057
ER -

References

top
  1. I. Vrkoč, Conditions for maximal local diffusions in multi-dimensional case, Czech. Math. J. 22 (97), 1972, 393-422. (1972) Zbl0265.60078MR0314128
  2. I. Vrkoč, Some maximum principles for stochastic equations, Czech. Math. J. 19 (94), 1969, 569-604. (1969) Zbl0205.43902MR0250388
  3. O. A. Ладыкенская В. A. Солонников H. H. Уральцева, Линейные и квазилинейные уравнения параболического типа, Издат. Наука Москва, 1967. (1967) Zbl1230.82006
  4. А. Friedman, Partial differential equations of parabolic type, Prentice-Hall, INC. Englewood Cliffs, N. J. 1964. (1964) Zbl0144.34903MR0181836
  5. I. Vrkoč, Some explicit conditions for maximal local diffusions in one-dimensional case, Czech. Math. J. 21 (96), 1971, 236-256. (1971) Zbl0294.60060MR0290466
  6. L. Bers F. John M. Schechter, Partial differential equations, Interscience Publ. London, 1964. (1964) Zbl0126.00207MR0163043

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.